Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
okay I'm extremely worried. 
I had sex with my boyfriend 3 months ago (march) and the condom split. We went straight to the pharmacy to get the morning after pill as we didn't want to wait longer than we needed to. I took the morning after pill there and then and everything was fine. Although my period was slightly late that month it did eventually come on the 27th of march (my periods are always slightly irregular and can come anywhere from the 19th to the 5th of the next month). Another month passed and my period was late again, this time it came on the 8th May, I had taken home pregnancy tests twice and both came out negative. I still haven't had a period since this time, i know it may be because my last period was late but I'm worrying. I haven't yet taken another pregnancy test, although this month I've been stressing alot about things going on at home. Could this cause me to be late? or is because the morning after pill has affected my cycle?  All through the 3 months we continued having sex but we are much more careful, we used both a condom and the pulling out method to ensure that if the condom broke he still wouldn't come inside. I have also booked an appointment in order to go on birth control so I don't need to stress about this any more. I have also been having my usual symptoms that I'm going to get my period, sore breasts, cramps etc. I'm just wondering if any body else has been in this situation? Searching the internet has just left me stressing more which wont help the situation.
Thank you 

Loading...

Plan B can make you miss your period so if you already took a test you should be fine sweetie . Just be very careful next time & I would suggest not to get on the depo shot as a form of birth control because it makes you gain weight. Stress can also make your period come late .. So just relax and let it come on its own you should be alright .
Reply

Loading...

Thank you so much, i'm now on so i'm guessing it was just the stressing that was making me late. I've also been to the doctors and have been put on the pill so everythings sorted. Thank you for your help
Reply

Loading...

hello I have sex with my gf but her period is still out of date she lossed her period upto 3 month and now she took 2 pills within a month .. n now she says her lower abdomenal pain.why??
Reply

Loading...